# SDR 29GA2019022800001

- Difficulty date: February 26, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N334AG
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 38,831 hours, 42,977 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Pdu
- Part number: A2042C
- Part serial: CK41039
- Condition: Unknown
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 138 EYW/TPA REPORT: LEFT MAIN BUS TURN ON INFLIGHT. (EMERGENCY DECLARED) CORRECTIVE ACTION: REPLACED LEFT PDU RESET CIRCUIT BREAKER K-9 OPERATIONAL CHECK GOOD.
